# SDR ASAA2017032920293

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 39,004 hours, 11,567 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0111931
- Condition: Failed
- Location: Cabin Pressure
- Part time: 57,029 hours, 20,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  ACCOMPLISHED GVI NR 2 CABIN PRESSURE CONTROLLER (CPC),  FOUND COPPER TAPE SEAL AT THE EDGES & FRONT OF THE CPC TORN & NUMEROUS HOLES. REMOVED & REPLACED THE NR 2 CPC IAW AMM 21-31-01.  A GROUND FUNCTIONAL CHECK WAS NORMAL IAW FIM 21-31, TASK 801 DCPC BITE PROCEDURE,  AND PRESSURIZATION SYSTEM GROUND TEST IAW AMM 21-31-00-700-802.
